MAUDE Adverse Event Report: XHALE ASSURANCE, INC NASAL ALAR SPO2 SENSOR; OXIMETER, PROBE

XHALE ASSURANCE, INC NASAL ALAR SPO2 SENSOR; OXIMETER, PROBE
Model Number 301-11214
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During in-service training for the proper placement, securement, and the need to check and rotate the sensor; a member of the nursing staff realized that a sensor on a patient had not been checked.The patient was evaluated and skin under the sensor had become visibly purple in color.The nurse suggested her best guess was that the sensor had been in place for several days.The patient was re-evaluated later in the evening and the site had turned noticeably darker with some thickening of the surface.The risk management department for the hospital was later contacted to obtain additional information.They were unable to locate any reports regarding this event.No additional information is available from the healthcare facility at this time.This report will be updated if relevant information becomes available.

Brand Name
NASAL ALAR SPO2 SENSOR
Common Device Name
OXIMETER, PROBE
Manufacturer (Section D)
XHALE ASSURANCE, INC
3630 sw 47th ave, suite 100
gainesville FL 32608
MDR Report Key8512561
Report Number3010150334-2019-00002
Device Sequence Number1466129
Product Code DQA
UDI-Device IdentifierB213301112140
UDI-PublicB213301112140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number301-11214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2018
Initial Report FDA Received Date04/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;